RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 4(292), Pages 242–244 (Mi umn1458)  

This article is cited in 1 scientific paper (total in 2 paper)

Mathematical Events

Lev Dmitrievich Kudryavtsev (on his seventieth birthday)

O. V. Besov, V. A. Il'in, P. I. Lizorkin, S. M. Nikol'skii, S. I. Pokhozhaev, T. S. Pigolkina


Full text: PDF file (315 kB)

English version:
Russian Mathematical Surveys, 1993, 48:4, 261–165

Bibliographic databases:

Document Type: Personalia
MSC: 01A70, 57R35, 53C43

Citation: O. V. Besov, V. A. Il'in, P. I. Lizorkin, S. M. Nikol'skii, S. I. Pokhozhaev, T. S. Pigolkina, “Lev Dmitrievich Kudryavtsev (on his seventieth birthday)”, Uspekhi Mat. Nauk, 48:4(292) (1993), 242–244; Russian Math. Surveys, 48:4 (1993), 261–165

Citation in format AMSBIB
\Bibitem{BesIliLiz93}
\by O.~V.~Besov, V.~A.~Il'in, P.~I.~Lizorkin, S.~M.~Nikol'skii, S.~I.~Pokhozhaev, T.~S.~Pigolkina
\paper Lev Dmitrievich Kudryavtsev (on his seventieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 4(292)
\pages 242--244
\mathnet{http://mi.mathnet.ru/umn1458}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1257895}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..261B}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 4
\pages 261--165
\crossref{https://doi.org/10.1070/RM1993v048n04ABEH001064}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NY15100013}


Linking options:
  • http://mi.mathnet.ru/eng/umn1458
  • http://mi.mathnet.ru/eng/umn/v48/i4/p242

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, S. V. Bochkarev, V. S. Vladimirov, E. A. Volkov, V. K. Dzyadyk, V. A. Il'in, B. S. Kashin, N. P. Korneichuk, L. D. Kudryavtsev, O. A. Oleinik, Yu. S. Osipov, S. I. Pokhozhaev, S. B. Stechkin, S. A. Telyakovskii, V. N. Temlyakov, P. L. Ul'yanov, “Sergei Mikhailovich Nikol'skii (on his ninetieth birthday)”, Russian Math. Surveys, 50:6 (1995), 1321–1327  mathnet  crossref  mathscinet  adsnasa  isi
    2. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:350
    Full text:78
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018